RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 2(248), Pages 205–206 (Mi umn2061)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the growth of some Lie algebras of vector fields

A. I. Molev


Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:2, 213–214

Bibliographic databases:

MSC: 17B66, 08A30, 17B63
Received: 09.10.1985

Citation: A. I. Molev, “On the growth of some Lie algebras of vector fields”, Uspekhi Mat. Nauk, 41:2(248) (1986), 205–206; Russian Math. Surveys, 41:2 (1986), 213–214

Citation in format AMSBIB
\Bibitem{Mol86}
\by A.~I.~Molev
\paper On~the growth of some Lie algebras of vector fields
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 2(248)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn2061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842179}
\zmath{https://zbmath.org/?q=an:0607.17009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..213M}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 2
\pages 213--214
\crossref{https://doi.org/10.1070/RM1986v041n02ABEH003284}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G669200019}


Linking options:
  • http://mi.mathnet.ru/eng/umn2061
  • http://mi.mathnet.ru/eng/umn/v41/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Molev, “On the algebraic structure of the Lie algebra of vector fields on the line”, Math. USSR-Sb., 62:1 (1989), 83–94  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:191
    Full text:69
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019